MathSciNet Relay Station
MathSciNet bibliographic data
MR1828944 (2002c:03076) 03E15 (12L12)
Thomas, Simon; Velickovic, Boban On the complexity of the isomorphism relation for fields of finite transcendence degree. J. Pure Appl. Algebra 159 (2001), no. 2-3, 347–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement